A mathematical model of chlamydial infection incorporating movement of chlamydial particles
Mallet, Dann G., Bagher-Oskouei, Masoumeh, Farr, Anna Charisse, Simpson, Daniel Peter , & Heymer, Kelly-Jean (2013) A mathematical model of chlamydial infection incorporating movement of chlamydial particles. Bulletin of Mathematical Biology, 75(11), pp. 2257-2270.
|Accepted Version (PDF 304kB) |
Administrators only until October 2014 | Request a copy from author
We present a spatiotemporal mathematical model of chlamydial infection, host immune response and spatial movement of infectious particles. The re- sulting partial differential equations model both the dynamics of the infection and changes in infection profile observed spatially along the length of the host genital tract. This model advances previous chlamydia modelling by incorporating spatial change, which we also demonstrate to be essential when the timescale for movement of infectious particles is equal to, or shorter than, the developmental cycle timescale. Numerical solutions and model analysis are carried out, and we present a hypothesis regarding the potential for treatment and prevention of infection by increasing chlamydial particle motility.
Impact and interest:
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||chlamydia, partial differential equation, mathematical model, infectious diseases|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Biological Mathematics (010202)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
Current > Institutes > Institute of Health and Biomedical Innovation
Past > Schools > Mathematical Sciences
|Copyright Owner:||Copyright 2011 Springer|
|Copyright Statement:||The original publication will be available at SpringerLink http://www.springerlink.com|
|Deposited On:||23 May 2011 08:13|
|Last Modified:||07 Nov 2013 08:59|
Repository Staff Only: item control page